# SDR 3EJA202502240002

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N837JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605164
- Aircraft time: 11,940 hours, 7,893 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Schrader Valve
- Part number: MS288892
- Condition: Leaking
- Location: Zone 700
- Part time: 11,940 hours, 7,893 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ANTI SKID LIGHT ILLUMINATED WITH LOW BRAKE PRESS ALSO ILLUMINATED.  TIGHTENED DOWN SCHRADER VALVE NUT.  SERVICED BRAKE ACCUMULATOR TO 650PSI. VERIFIED ACCUMULATOR HELD PRESSURE. REF. CESSNA 560XL AMM CH. 12-13-02.  SERVICED FWD HYDRAULIC BRAKE RESERVOIR. REF. AMM 12-12-02.  VERIFIED ANTI-SKID AND LOW BRAKE PRESSURE LIGHT DID NOT ILLUMINATED WHEN BRAKES WERE APPLIED AND ANTI-SKID ON.  PERFORMED SATISFACTORY OPERATIONAL TEST. REF.  AMM 32-42-00.
